EconPapers    
Economics at your fingertips  
 

A Relativistic Algorithm with Isotropic Coordinates

S. A. Ngubelanga () and S. D. Maharaj ()

Advances in Mathematical Physics, 2013, vol. 2013, 1-6

Abstract: We study spherically symmetric spacetimes for matter distributions with isotropic pressures. We generate new exact solutions to the Einstein field equations which also contain isotropic pressures. We develop an algorithm that produces a new solution if a particular solution is known. The algorithm leads to a nonlinear Bernoulli equation which can be integrated in terms of arbitrary functions. We use a conformally flat metric to show that the integrals may be expressed in terms of elementary functions. It is important to note that we utilise isotropic coordinates unlike other treatments.

Date: 2013
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AMP/2013/905168.pdf (application/pdf)
http://downloads.hindawi.com/journals/AMP/2013/905168.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:905168

DOI: 10.1155/2013/905168

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-29
Handle: RePEc:hin:jnlamp:905168